RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 2018, Volume 103

A B C D E F G H I J K L M N O P R S T U V W Y Z Full List
A. N. Abyzov
Almost Projective and Almost Injective Modules
Mat. Zametki, 2018, Volume 103:1,  3–19
V. I. Afanasyev
A Functional Limit Theorem for Decomposable Branching Processes with Two Particle Types
Mat. Zametki, 2018, Volume 103:3,  323–335
S. Aktay, see N. Ozdemir
Mat. Zametki, 2018, Volume 103:3,  437–444
S. Al Ghour
Theorems on Strongly Paracompactness of Product Spaces
Mat. Zametki, 2018, Volume 103:1,  54–58
A. V. Arutyunov, S. E. Zhukovskii
Variational Principles in Nonlinear Analysis and Their Generalization
Mat. Zametki, 2018, Volume 103:6,  948–954
S. N. Askhabov
Nonlinear Singular Integro-Differential Equations with an Arbitrary Parameter
Mat. Zametki, 2018, Volume 103:1,  20–26
E. R. Avakov, G. G. Magaril-Il'yaev
An Implicit Function Theorem for Inclusions Defined by Close Mappings
Mat. Zametki, 2018, Volume 103:4,  483–489
S. Avvakumov, A. Sossinsky
Bringing Closed Polygonal Curves in the Plane to Normal Form via Local Moves
Mat. Zametki, 2018, Volume 103:3,  466–473
Sh. G. Bagyrov
Nonexistence of Solutions of a Semilinear Biharmonic Equation with Singular Potential
Mat. Zametki, 2018, Volume 103:1,  27–37
A. Baklouti, M. Boussoffara, I. Kedim
Stability of Discontinuous Groups Acting on Homogeneous Spaces
Mat. Zametki, 2018, Volume 103:4,  513–526
A. Balobanov, D. A. Shabanov
On the Number of Independent Sets in Simple Hypergraphs
Mat. Zametki, 2018, Volume 103:1,  38–48
A. Yu. Belyaev
Proof of Dupuit's Assumption for the Free Boundary Problem in an Inhomogeneous Porous Medium
Mat. Zametki, 2018, Volume 103:1,  49–64
V. E. Berezovskii, I. Hinterleitner, N. I. Guseva, J. Mikeš
Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces
Mat. Zametki, 2018, Volume 103:2,  303–306
K. O. Besov
On Balder's Existence Theorem for Infinite-Horizon Optimal Control Problems
Mat. Zametki, 2018, Volume 103:2,  163–171
O. V. Besov
Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces
Mat. Zametki, 2018, Volume 103:3,  336–345
O. V. Besov
Erratum to: “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces” [Mathematical Notes 103 (3), 348–356 (2018)]
Mat. Zametki, 2018, Volume 103:5,  865
N. V. Bogachev, A. Yu. Perepechko
Vinberg's Algorithm for Hyperbolic Lattices
Mat. Zametki, 2018, Volume 103:5,  769–773
N. Bosuwan
Convergence of Row Sequences of Simultaneous Padé–Faber Approximants
Mat. Zametki, 2018, Volume 103:5,  643–656
M. Boussoffara, see A. Baklouti
Mat. Zametki, 2018, Volume 103:4,  513–526
V. M. Buchstaber, S. I. Tertychnyi
Representations of the Klein Group Determined by Quadruples of Polynomials Associated with the Double Confluent Heun Equation
Mat. Zametki, 2018, Volume 103:3,  346–363
D. N. Bushev, Yu. I. Kharkevich
Finding Solution Subspaces of the Laplace and Heat Equations Isometric to Spaces of Real Functions, and Some of Their Applications
Mat. Zametki, 2018, Volume 103:6,  803–817
V. I. Buslaev
On Singular points of Meromorphic Functions Determined by Continued Fractions
Mat. Zametki, 2018, Volume 103:4,  490–502
A. R. Chekhlov
Homomorphically Stable Abelian Groups
Mat. Zametki, 2018, Volume 103:4,  609–616
E. N. Cheremnykh
A Priori Estimates of the Solution of the Problem of the Unidirectional Thermogravitational Motion of a Viscous Liquid in the Plane Channel
Mat. Zametki, 2018, Volume 103:1,  147–157
D. S. Chistyakov, see V. K. Vildanov
Mat. Zametki, 2018, Volume 103:3,  364–371
D. S. Chistyakov, see K.-T. Howell
Mat. Zametki, 2018, Volume 103:6,  936–947
S. A. Chumachenko, see S. F. Lukomskii
Mat. Zametki, 2018, Volume 103:6,  863–874
D. N. Dautova, S. R. Nasyrov
Asymptotics of the Modules of Mirror Symmetric Doubly Connected Domains under Stretching
Mat. Zametki, 2018, Volume 103:4,  503–518
A. V. Davydov, Yu. A. Tikhonov
On Properties of the Spectrum of an Operator Pencil Arising in Viscoelasticity Theory
Mat. Zametki, 2018, Volume 103:5,  774–778
D. B. Didenko
Spectral Properties of the Operators $AB$ and $BA$
Mat. Zametki, 2018, Volume 103:2,  196–209
D. H. Wang, J. Zhou, Z. H. Teng
A Note on Campanato Spaces and Their Applications
Mat. Zametki, 2018, Volume 103:3,  483–489
S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova
One Approach to the Computation of Asymptotics of Integrals of Rapidly Varying Functions
Mat. Zametki, 2018, Volume 103:5,  680–692
D. K. Durdiev, see Zh. D. Totieva
Mat. Zametki, 2018, Volume 103:1,  129–146
Yu. V. Dymchenko, V. A. Shlyk
On a Problem of Dubinin for the Capacity of a Condenser with a Finite Number of Plates
Mat. Zametki, 2018, Volume 103:6,  841–852
B. I. Efendiev
The Dirichlet Problem for an Ordinary Continuous Second-Order Differential Equation
Mat. Zametki, 2018, Volume 103:2,  295–302
M. Fośner, B. Marcen, J. Vukman
On a Functional Equation Related to Jordan Triple Derivations in Prime Rings
Mat. Zametki, 2018, Volume 103:5,  820–831
D. V. Fufaev
Summation of Fourier Series on the Infinite-Dimensional Torus
Mat. Zametki, 2018, Volume 103:6,  927–935
G. A. Grigoryan
Stability Criterion for Systems of Two First-Order Linear Ordinary Differential Equations
Mat. Zametki, 2018, Volume 103:6,  831–840
D. V. Gugnin
Lower Bounds for the Degree of a Branched Covering of a Manifold
Mat. Zametki, 2018, Volume 103:2,  186–195
Guiqiao Xu, see Y. Liu
Mat. Zametki, 2018, Volume 103:5,  769–779
N. I. Guseva, see V. E. Berezovskii
Mat. Zametki, 2018, Volume 103:2,  303–306
L. He, see J. Pang
Mat. Zametki, 2018, Volume 103:6,  943–951
I. Hinterleitner, see V. E. Berezovskii
Mat. Zametki, 2018, Volume 103:2,  303–306
A. S. Holevo
On singular perturbations of quantum dynamical semigroups
Mat. Zametki, 2018, Volume 103:1,  133–144
K.-T. Howell, D. S. Chistyakov
Affine Near-Rings and Related Structures
Mat. Zametki, 2018, Volume 103:6,  936–947
Yi Huang
Remarks on Weak-Type Estimates for Certain Grand Square Functions
Mat. Zametki, 2018, Volume 103:4,  544–548
D. T. Huong, see D. T. Luyen
Mat. Zametki, 2018, Volume 103:5,  724–736
D. N. Ivanov
Hadamard Decompositions of Nearly Commutative Algebras
Mat. Zametki, 2018, Volume 103:4,  536–543
Jie Zhang, see Y. Liu
Mat. Zametki, 2018, Volume 103:5,  769–779
G. V. Kalachev, S. Yu. Sadov
A Logarithmic Inequality
Mat. Zametki, 2018, Volume 103:2,  210–222
I. D. Kan
Linear Congruences in Continued Fractions on Finite Alphabets
Mat. Zametki, 2018, Volume 103:6,  853–862
I. Kedim, see A. Baklouti
Mat. Zametki, 2018, Volume 103:4,  513–526
Yu. I. Kharkevich, see D. N. Bushev
Mat. Zametki, 2018, Volume 103:6,  803–817
T. E. Khmyleva, see E. S. Sukhacheva
Mat. Zametki, 2018, Volume 103:2,  258–272
F. G. Khushtova
The Second Boundary-Value Problem in a Half-Strip for a Parabolic-Type Equation with Bessel Operator and Riemann–Liouville Partial Derivative
Mat. Zametki, 2018, Volume 103:3,  460–470
Kim Seongjeong
The Groups $G_{n}^{2}$ with Additional Structures
Mat. Zametki, 2018, Volume 103:4,  549–567
V. N. Kokarev
Calabi–Yau Manifolds with Affine Structures
Mat. Zametki, 2018, Volume 103:4,  632–634
F. Kong, see D. Wu
Mat. Zametki, 2018, Volume 103:5,  667–679
M. A. Korolev
Elementary Proof of an Estimate for Kloosterman Sums with Primes
Mat. Zametki, 2018, Volume 103:5,  720–729
K. S. Lapin
Ultimate Boundedness in the Sense of Poisson of Solutions to Systems of Differential Equations and Lyapunov Functions
Mat. Zametki, 2018, Volume 103:2,  223–235
H. Le Thi Hong, see D. T. Luyen
Mat. Zametki, 2018, Volume 103:5,  724–736
I. M. Leibo
On the Dimension of Preimages of Certain Paracompact Spaces
Mat. Zametki, 2018, Volume 103:3,  404–416
Changwen Li, X. Yi, Yuemei Mao
Notes on the Paper “On $SS$-Quasinormal and $S$-Quasinormally Embedded Subgroups of Finite Groups” of Shen et al.
Mat. Zametki, 2018, Volume 103:2,  313–315
J. Liu, see
Mat. Zametki, 2018, Volume 103:6,  1007–1013
L. Liu, Y. Zhang
Almost Empty Monochromatic Quadrilaterals in Planar Point Sets
Mat. Zametki, 2018, Volume 103:3,  405–414
Yongping Liu, Guiqiao Xu, Jie Zhang
Exponential Convergence of an Approximation Problem for Infinitely Differentiable Multivariate Functions
Mat. Zametki, 2018, Volume 103:5,  769–779
O. V. Ljubimtsev, see V. K. Vildanov
Mat. Zametki, 2018, Volume 103:3,  364–371
S. F. Lukomskii, P. A. Terekhin, S. A. Chumachenko
Rademacher Chaoses in Problems of Constructing Spline Affine Systems
Mat. Zametki, 2018, Volume 103:6,  863–874
D. T. Luyen, D. T. Huong, L. T. H. Hanh
Existence of Infinitely Many Solutions for $\Delta_\gamma $-Laplace Problems
Mat. Zametki, 2018, Volume 103:5,  724–736
I. G. Lysenok
An Approach to the Study of Finitely Presented Groups Based on the Notion of Discrete Curvature
Mat. Zametki, 2018, Volume 103:4,  568–575
V. G. Lysov
Asymptotics of Jacobi–Piñeiro Polynomials and Functions of the Second Kind
Mat. Zametki, 2018, Volume 103:3,  471–474
G. G. Magaril-Il'yaev, see E. R. Avakov
Mat. Zametki, 2018, Volume 103:4,  483–489
V. G. Magomedova, see A.-R. K. Ramazanov
Mat. Zametki, 2018, Volume 103:4,  592–603
S. M. Robati
Real-Imaginary Conjugacy Classes and Real-Imaginary Irreducible Characters in Finite Groups
Mat. Zametki, 2018, Volume 103:2,  251–258
A. A. Makhnev, M. S. Nirova
Distance-Regular Shilla Graphs with $b_2=c_2$
Mat. Zametki, 2018, Volume 103:5,  730–744
A. Manov, see V. P. Zastavnyi
Mat. Zametki, 2018, Volume 103:4,  519–535
Yu. Mao, see C. Li
Mat. Zametki, 2018, Volume 103:2,  313–315
B. Marcen, see M. Fośner
Mat. Zametki, 2018, Volume 103:5,  820–831
V. P. Maslov
Rotation of a Neutron in the Coat of Helium-5 as a Classical Particle for a Relatively Large Value of the Hidden Parameter $t_{\mathrm{meas}}$
Mat. Zametki, 2018, Volume 103:1,  67–74
V. P. Maslov
On the Transition of a Mesoscopic System to a Macroscopic System
Mat. Zametki, 2018, Volume 103:2,  316–318
V. P. Maslov
Energy Corresponding to the Change of Spin
Mat. Zametki, 2018, Volume 103:4,  616–620
V. P. Maslov
Mathematical Aspects of the Heap Paradox and the Hidden Parameter
Mat. Zametki, 2018, Volume 103:4,  678–681
V. P. Maslov
Statistical Transition of Bose Gas to Fermi Gas
Mat. Zametki, 2018, Volume 103:6,  929–935
M. Ya. Mazalov
On Bianalytic Capacities
Mat. Zametki, 2018, Volume 103:4,  635–640
J. Mikeš, see V. E. Berezovskii
Mat. Zametki, 2018, Volume 103:2,  303–306
S. N. Mishin
Generalization of the Lagrange Method to the Case of Second-Order Linear Differential Equations with Constant Operator Coefficients in Locally Convex Spaces
Mat. Zametki, 2018, Volume 103:1,  75–91
S. R. Nasyrov, see D. N. Dautova
Mat. Zametki, 2018, Volume 103:4,  503–518
V. E. Nazaikinskii, see S. Yu. Dobrokhotov
Mat. Zametki, 2018, Volume 103:5,  680–692
A. V. Neklyudov
On the Robin Problem for Second-Order Elliptic Equations in Cylindrical Domains
Mat. Zametki, 2018, Volume 103:3,  417–436
I. V. Netay
Hirzebruch Functional Equations and Krichever Complex Genera
Mat. Zametki, 2018, Volume 103:2,  236–247
M. S. Nirova, see A. A. Makhnev
Mat. Zametki, 2018, Volume 103:5,  730–744
K. A. Oganesyan
The Measure of the Set of Zeros of the Sum of a Nondegenerate Sine Series with Monotone Coefficients in the Closed Interval $[0,\pi]$
Mat. Zametki, 2018, Volume 103:4,  576–581
O. V. Ogievetskii, S. B. Shlosman
Plane Partitions and Their Pedestal Polynomials
Mat. Zametki, 2018, Volume 103:5,  745–749
N. V. Omel'chenko
On the $K$-Functional for the Mixed Generalized Modulus of Smoothness
Mat. Zametki, 2018, Volume 103:2,  312–315
I. V. Orlov
The Method of Lagrange Multipliers for the Class of Subsmooth Mappings
Mat. Zametki, 2018, Volume 103:2,  316–320
N. Ozdemir, S. Aktay
On the Curvature Properties of Manifolds with Deformed $G_2$ Structures
Mat. Zametki, 2018, Volume 103:3,  437–444
V. V. Palin
Two-Dimensional Shock Waves for a Model Problem
Mat. Zametki, 2018, Volume 103:6,  875–883
J. Pang, L. C. He, Z. L. Zhao
On One- and Two-Periodic Wave Solutions of the Ninth-Order KdV Equation
Mat. Zametki, 2018, Volume 103:6,  943–951
V. N. Pavlenko, D. K. Potapov
Elenbaas Problem of Electric Arc Discharge
Mat. Zametki, 2018, Volume 103:1,  92–100
A. Yu. Perepechko, see N. V. Bogachev
Mat. Zametki, 2018, Volume 103:5,  769–773
O. A. Petruschov
On the Behavior of a Power Series with Completely Multiplicative Coefficients near the Unit Circle
Mat. Zametki, 2018, Volume 103:5,  750–764
S. S. Platonov
An Analog of Titchmarsh's Theorem for the Fourier–Walsh Transform
Mat. Zametki, 2018, Volume 103:1,  101–110
A. V. Podobryaev
Diameter of the Berger Sphere
Mat. Zametki, 2018, Volume 103:5,  779–784
A. A. Poljanskij
On the Irrationality Measures of Certain Numbers. II
Mat. Zametki, 2018, Volume 103:4,  582–591
A. Yu. Popov
New Two-Sided Estimates of the Gamma Function and the Number of $n$-Combinations of $2n$ Elements. Strong Enveloping by an Asymptotic Series
Mat. Zametki, 2018, Volume 103:5,  785–789
V. L. Popov
The Jordan Property for Lie Groups and Automorphism Groups of Complex Spaces
Mat. Zametki, 2018, Volume 103:5,  811–819
I. G. Pospelov
A Model of Random Sales
Mat. Zametki, 2018, Volume 103:3,  445–459
D. K. Potapov, see V. N. Pavlenko
Mat. Zametki, 2018, Volume 103:1,  92–100
R. I. Prosanov
Upper Bounds for the Chromatic Numbers of Euclidean Spaces with Forbidden Ramsey Sets
Mat. Zametki, 2018, Volume 103:2,  248–257
V. V. Przyjalkowski
On the Calabi–Yau Compactifications of Toric Landau–Ginzburg Models for Fano Complete Intersections
Mat. Zametki, 2018, Volume 103:1,  111–119
A.-R. K. Ramazanov, V. G. Magomedova
Unconditionally Convergent Rational Interpolation Splines
Mat. Zametki, 2018, Volume 103:4,  592–603
M. V. Ruzhansky, N. E. Tokmagambetov
On a Very Weak Solution of the Wave Equation for a Hamiltonian in a Singular Electromagnetic Field
Mat. Zametki, 2018, Volume 103:5,  790–793
M. Saburov
On Regularity of Positive Quadratic Doubly Stochastic Operators
Mat. Zametki, 2018, Volume 103:2,  328–333
S. Yu. Sadov, see G. V. Kalachev
Mat. Zametki, 2018, Volume 103:2,  210–222
M. S. Saidusajnov, see M. Sh. Shabozov
Mat. Zametki, 2018, Volume 103:4,  617–631
S. A. Sergeev
Asymptotic Solutions of One-Dimensional Linear Evolution Equations for Surface Waves with Account for Surface Tension
Mat. Zametki, 2018, Volume 103:3,  475–480
D. A. Shabanov, see A. Balobanov
Mat. Zametki, 2018, Volume 103:1,  38–48
M. Sh. Shabozov, M. S. Saidusajnov
Upper Bounds for the Approximation of Certain Classes of Functions of a Complex Variable by Fourier Series in the Space $L_2$ and $n$-Widths
Mat. Zametki, 2018, Volume 103:4,  617–631
Ya. Shitov
Distances on the Commuting Graph of the Ring of Real Martices
Mat. Zametki, 2018, Volume 103:5,  765–768
S. B. Shlosman, see O. V. Ogievetskii
Mat. Zametki, 2018, Volume 103:5,  745–749
V. A. Shlyk, see Yu. V. Dymchenko
Mat. Zametki, 2018, Volume 103:6,  841–852
A. Sokolov
On the Chromatic Numbers of Rational Spaces
Mat. Zametki, 2018, Volume 103:1,  120–128
A. B. Sosinskii, see S. Avvakumov
Mat. Zametki, 2018, Volume 103:3,  466–473
F. S. Stonyakin
On Sublinear Analogs of Weak Topologies in Normed Cones
Mat. Zametki, 2018, Volume 103:5,  794–800
E. S. Sukhacheva, T. E. Khmyleva
On a Homeomorphism between the Sorgenfrey Line $S$ and Its Modification $S_P$
Mat. Zametki, 2018, Volume 103:2,  258–272
T. Suzuki
Slope Stability for Lines on Products of Fano Manifolds
Mat. Zametki, 2018, Volume 103:6,  902–911
M. V. Svyatlovskiy
Axiomatization and Polynomial Solvability of Strictly Positive Fragments of Certain Modal Logics
Mat. Zametki, 2018, Volume 103:6,  884–901
S. A. Telyakovskii
On the Convergence of Block Fourier Series of Functions of Bounded Variation in Two Variables
Mat. Zametki, 2018, Volume 103:4,  604–608
Zh. Teng, see W. Dinghuai
Mat. Zametki, 2018, Volume 103:3,  483–489
P. A. Terekhin, see S. F. Lukomskii
Mat. Zametki, 2018, Volume 103:6,  863–874
S. I. Tertychnyi, see V. M. Buchstaber
Mat. Zametki, 2018, Volume 103:3,  346–363
S. V. Tikhonov
Rigidity of Actions with Extreme Deviation from Multiple Mixing
Mat. Zametki, 2018, Volume 103:6,  912–926
Yu. A. Tikhonov, see A. V. Davydov
Mat. Zametki, 2018, Volume 103:5,  774–778
N. E. Tokmagambetov, see M. V. Ruzhansky
Mat. Zametki, 2018, Volume 103:5,  790–793
Zh. D. Totieva, D. K. Durdiev
The Problem of Finding the One-Dimensional Kernel of the Thermoviscoelasticity Equation
Mat. Zametki, 2018, Volume 103:1,  129–146
A. V. Tsvetkova, see S. Yu. Dobrokhotov
Mat. Zametki, 2018, Volume 103:5,  680–692
V. I. Uskov, see S. P. Zubova
Mat. Zametki, 2018, Volume 103:3,  392–403
A. A. Uvakin
On Two-Dimensional Sums in Abelian Groups
Mat. Zametki, 2018, Volume 103:2,  273–294
S. B. Vakarchuk
Best Polynomial Approximations and Widths of Classes of Functions in the Space $L_2$
Mat. Zametki, 2018, Volume 103:2,  307–311
V. K. Vildanov, O. V. Ljubimtsev, D. S. Chistyakov
On the Determinability of Mixed Abelian Groups by Their Endomorphism Semigroups
Mat. Zametki, 2018, Volume 103:3,  364–371
A. Vladimirov
Certain Partial Conservativeness Properties of Intuitionistic Set Theory with the Principle of Double Complement of Sets
Mat. Zametki, 2018, Volume 103:3,  372–391
V. A. Voblyi
The Number of Labeled Outerplanar $k$-Cyclic Graphs
Mat. Zametki, 2018, Volume 103:5,  657–666
V. V. Volchkov, Vit. V. Volchkov
An Analog of the Brown–Schreiber–Taylor Theorem for Weighted Hyperbolic Shifts
Mat. Zametki, 2018, Volume 103:2,  172–185
Vit. V. Volchkov, see V. V. Volchkov
Mat. Zametki, 2018, Volume 103:2,  172–185
G. V. Voskresenskaya
Exact Cutting in Spaces of Cusp Forms with Characters
Mat. Zametki, 2018, Volume 103:6,  818–830
J. Vukman, see M. Fośner
Mat. Zametki, 2018, Volume 103:5,  820–831
G. Wei, see Y. Yang
Mat. Zametki, 2018, Volume 103:1,  65–74
Wu Dejun, Kong Fandy
Restricted Homological Dimensions of Complexes
Mat. Zametki, 2018, Volume 103:5,  667–679
H. Wu
Liouville-Type Theorem for a Nonlinear Degenerate Parabolic System of Inequalities
Mat. Zametki, 2018, Volume 103:1,  155–163
Ying Yang, Guangsheng Wei
Inverse Scattering Problems for Sturm–Liouville Operators with Spectral Parameter Dependent on Boundary Conditions
Mat. Zametki, 2018, Volume 103:1,  65–74
X. Yi, see C. Li
Mat. Zametki, 2018, Volume 103:2,  313–315
Ş. Yildiz
On the Absolute Matrix Summability Factors of Fourier Series
Mat. Zametki, 2018, Volume 103:2,  297–303
D. A. Zakora
Exponential Stability of a Certain Semigroup and Applications
Mat. Zametki, 2018, Volume 103:5,  702–719
A. Zamani Bahabadi
Hyperbolicity for Conservative Diffeomorphisms
Mat. Zametki, 2018, Volume 103:3,  490–494
V. P. Zastavnyi, A. Manov
Positive Definiteness of Complex Piecewise Linear Functions and Some of Its Applications
Mat. Zametki, 2018, Volume 103:4,  519–535
Yu. Zhang, see L. Liu
Mat. Zametki, 2018, Volume 103:3,  405–414
Zh. Zhao, see J. Pang
Mat. Zametki, 2018, Volume 103:6,  943–951
J. Zhou, see W. Dinghuai
Mat. Zametki, 2018, Volume 103:3,  483–489
A. V. Zhuchok
Free $n$-Tuple Semigroups
Mat. Zametki, 2018, Volume 103:5,  693–701
S. E. Zhukovskiy, see A. V. Arutyunov
Mat. Zametki, 2018, Volume 103:6,  948–954
O. Zubelevich
Majorant Method for the Evolution Differential Equations in Sequence Spaces
Mat. Zametki, 2018, Volume 103:4,  565–582
S. P. Zubova, V. I. Uskov
Asymptotic Solution of the Cauchy Problem for a First-Order Equation with a Small Parameter in a Banach Space. The Regular Case
Mat. Zametki, 2018, Volume 103:3,  392–403
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019